# SDR 2002F01115

- Difficulty date: June 1, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Packing
- Part number: 16040111
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5853 - CLE-PHL - GEAR DISAGREE MESSAGE.  NOSE GEAR WILL NOT RETRACT ON FIRST ATTEMPT.  MAINTENANCE WAS CALLED.  MAINTENANCE REPLACED PACKING, ADJUSTED TARGET.  OP CHECKS GOOD IAW CRJ MM 32-21-00.  (M)
